On the ergodic convergence rates of a first-order primaldual algorithm

Thomas Pock, Chambolle Antonin

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)253–287
JournalMathematical programming
Volume159
Issue number1
DOIs
Publication statusPublished - 2016

Fields of Expertise

  • Information, Communication & Computing

Cite this

On the ergodic convergence rates of a first-order primaldual algorithm. / Pock, Thomas; Antonin, Chambolle.

In: Mathematical programming, Vol. 159, No. 1, 2016, p. 253–287.

Research output: Contribution to journalArticleResearchpeer-review

Pock, Thomas ; Antonin, Chambolle. / On the ergodic convergence rates of a first-order primaldual algorithm. In: Mathematical programming. 2016 ; Vol. 159, No. 1. pp. 253–287.
@article{114a810882ef43fa8fdfb19de7502bba,
title = "On the ergodic convergence rates of a first-order primaldual algorithm",
author = "Thomas Pock and Chambolle Antonin",
year = "2016",
doi = "10.1007/s10107-015-0957-3",
language = "English",
volume = "159",
pages = "253–287",
journal = "Mathematical programming",
issn = "0025-5610",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - On the ergodic convergence rates of a first-order primaldual algorithm

AU - Pock, Thomas

AU - Antonin, Chambolle

PY - 2016

Y1 - 2016

U2 - 10.1007/s10107-015-0957-3

DO - 10.1007/s10107-015-0957-3

M3 - Article

VL - 159

SP - 253

EP - 287

JO - Mathematical programming

JF - Mathematical programming

SN - 0025-5610

IS - 1

ER -